A classification of semilocal vortices in a Chern-Simons theory

Jann Long Chern, Zhi You Chen, Sze Guang Yang

Research output: Contribution to journalArticlepeer-review


We consider a Chern-Simons theory of planar matter fields interacting with the Chern.Simons gauge field in a SU(N)global ⊗ U(1)local invariant fashion. We classify the radially symmetric soliton solutions of the system in terms of the prescribed value of magnetic flux associated with this model. We also prove the uniqueness of the topological solution in a certain condition.

Original languageEnglish
Pages (from-to)575-595
Number of pages21
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Issue number2
Publication statusPublished - 2016 Mar 1

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematical Physics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A classification of semilocal vortices in a Chern-Simons theory'. Together they form a unique fingerprint.

Cite this